# SDR C2XA00BT076

- Difficulty date: October 10, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N14821
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 160
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 2012210
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - FLT 3388 - CREW REPORTED, EMERGENCY LIGHTS ON CABIN DOOR STEPS OUT.  MAINTENANCE RELAMPED DOOR LIGHT BULB IAW 33-51-24.  OPS CHECKED GOOD.  (M)
